Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Milwaukee, WI

May 12, 2014Dane County, Dodge County, Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 4:16 PM CDT for Dane County, Dodge County, Jefferson County, Wisconsin. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 4:16 PM CDT (21:16 UTC)
Expired
May 12, 2014, 5:00 PM CDT
In force
44 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Dane County, WI, Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:36 PM CDTHAIL 11 W Fort Atkinson, WI1 1/8 INCH DIAMETER HAIL.
May 12, 4:37 PM CDTHAIL 1Fort Atkinson, WIALSO REPORTED BY FORT ATKINSON FIRE DEPT. AND AMATEUR RADIO.
May 12, 4:43 PM CDTHAIL 1.53 S Fort Atkinson, WIPING PONG BALL SIZE HAIL.
May 12, 4:50 PM CDTHAIL 1.752 W Fort Atkinson, WIGOLF BALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WUUS53 KMKX 122116
SVRMKX
WIC025-027-055-122200-
/O.NEW.KMKX.SV.W.0029.140512T2116Z-140512T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 500 PM CDT

* AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  KOSHKONONG...OR 7 MILES WEST OF FORT ATKINSON...MOVING NORTHEAST AT
  40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FORT ATKINSON AROUND 425 PM CDT.
  LAKE MILLS AROUND 430 PM CDT.
  JEFFERSON AROUND 435 PM CDT.
  JOHNSON CREEK AROUND 440 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MILFORD...HUBBLETON...UTICA...BUSSEYVILLE...ROCKDALE...ALBION AND
HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4285 8905 4295 8916 4322 8903 4321 8880
      4289 8870
TIME...MOT...LOC 2116Z 237DEG 33KT 4294 8899 

HAIL...1.75IN
WIND...60MPH

$$

MARQUARDT
1 follow-up statement
877 
WWUS53 KMKX 122131
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
431 PM CDT MON MAY 12 2014

WIC027-122139-
/O.CAN.KMKX.SV.W.0029.000000T0000Z-140512T2200Z/
DODGE WI-

431 PM CDT MON MAY 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DODGE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WILL NOT MOVE 
INTO DODGE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHEAST WISCONSIN.

LAT...LON 4285 8905 4292 8905 4308 8899 4315 8878
      4289 8870
TIME...MOT...LOC 2129Z 245DEG 24KT 4289 8898 

$$

WIC025-055-122200-
/O.CON.KMKX.SV.W.0029.000000T0000Z-140512T2200Z/
JEFFERSON WI-DANE WI-
431 PM CDT MON MAY 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN JEFFERSON AND SOUTHEASTERN DANE COUNTIES...

AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
KOSHKONONG...OR NEAR EDGERTON...MOVING NORTHEAST AT 30 MPH.
STORM SPOTTERS HAVE REPORTED A ROTATING WALL CLOUD AT 422 PM CDT. 

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LAKE RIPLEY AROUND 440 PM CDT.
  FORT ATKINSON AROUND 445 PM CDT.
  JEFFERSON AROUND 455 PM CDT.
  JOHNSON CREEK AROUND 500 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MILFORD...BUSSEYVILLE...ROCKDALE AND HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4285 8905 4292 8905 4308 8899 4315 8878
      4289 8870
TIME...MOT...LOC 2129Z 245DEG 24KT 4289 8898 

HAIL...1.75IN
WIND...60MPH

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:10 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 12, 3:10 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON MAY 12 2014

.REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM

ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO
NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING.
SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS
ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE
WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW
BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN.
ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM
SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR
SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH
LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD
FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED
DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER
IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD
BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE
PROBLEMS.

.TUESDAY - CONFIDENCE...MEDIUM

LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT
SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE
MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY
SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN
CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD
ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15
DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY
A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS
SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL
COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST.

.TUESDAY NIGHT - CONFIDENCE...HIGH

A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI.  85H
TEMPS FALL TO AROUND 0C OVERNIGHT.  BOUNDARY LAYER MIXING WILL KEEP
THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40
TO 45F.

.WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM.

UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP
THREAT.  SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS
OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING
LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS.  MID-
LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING
SOME -RA TO SOUTHEAST WI WED NGT INTO THU.  HOWEVER LATEST CANADIAN
A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE.  DUE TO
UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY
SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS
EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI.  LOW LEVEL THERMAL
PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO
TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT
TIMES.

.THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM.

LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU
NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR
THE END OF THE WEEK...ON INTO THE WEEKEND.  THIS WILL RESULT IN
CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER
SRN WI INTO SATURDAY.  THE UPPER LOW FINALLY STARTS TO BREAK DOWN
OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE
AREA BEGINNING SUNDAY.  OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S
SEVERAL NIGHTS.  WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK
ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT.

&&

.AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION
INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA
WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY
OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG
INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS
ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE
PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING
UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG
CONCERNS ARE NORTH OF TAF SITES.

&&

.MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT
FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE
FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
LM...DENSE FOG ADVY LMZ643 TIL 03Z/13.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...PC
TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 4:11 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT MON MAY 12 2014

WIZ046-047-051-052-056>060-062>072-132115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
411 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THROUGH 11 PM CDT. MORE STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED DURING THIS PERIOD.

THE SEVERE WEATHER RISKS ARE DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES.

LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD
FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT
AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID
AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS.

SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN
THE LATE AFTERNOON AND EVENING.

LMZ643>646-132115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
411 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON
UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL
AND DAMAGING WINDS.

MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT.

A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON
THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CONDITIONS THURSDAY AND THURSDAY NIGHT.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 12, 1:03 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       WAUKESHA                43.01N 88.24W
05/12/2014  U0.00 INCH       WAUKESHA           WI   EMERGENCY MNGR

            GENERAL STREET FLOODING THROUGHT THE CITY

&&

RSCHAAR
Local storm report, May 12, 1:04 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
104 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             MENOMONEE FALLS         43.15N 88.13W
05/12/2014  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

RSCHAAR
Local storm report, May 12, 1:39 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HEAVY RAIN       3 E PEWAUKEE            43.09N 88.19W
05/12/2014  M1.31 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ONE HOUR TOTAL

&&

RSCHAAR
Local storm report, May 12, 3:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             BELOIT                  42.52N 89.02W
05/12/2014  M1.75 INCH       ROCK               WI   LAW ENFORCEMENT

&&

MBK
Local storm report, May 12, 3:26 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             BELOIT                  42.52N 89.02W
05/12/2014  M1.00 INCH       ROCK               WI   TRAINED SPOTTER

            1 INCH DIAMETER HAIL AT EUCLID AND 8TH ST-BELOIT

&&

BHAHN
Local storm report, May 12, 3:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             BELOIT                  42.52N 89.02W
05/12/2014  M1.00 INCH       ROCK               WI   TRAINED SPOTTER

            STORM ROLLED THROUGH PRODUCING NICKEL TO QUARTER SIZE
            HAIL AND VERY HEAVY RAIN.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:08 AM CDTSpecial Weather StatementMKXWashington22 min
May 12, 3:15 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette30 min
May 12, 3:31 AM CDTSpecial Weather StatementMKXOzaukee, Washington29 min
May 12, 3:43 AM CDTSpecial Weather StatementMKXFond du Lac32 min
May 12, 3:44 AM CDTSpecial Weather StatementMKXMarquette31 min
May 12, 4:11 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan34 min
May 12, 4:21 AM CDTSpecial Weather StatementMKXColumbia24 min
May 12, 4:55 AM CDTSpecial Weather StatementMKXDodge35 min
May 12, 9:05 AM CDTAreal Flood AdvisoryMKXColumbia, Iowa, Sauk3 hr
May 12, 9:14 AM CDTDense Fog AdvisoryMKXSheboygan4 hr
May 12, 9:33 AM CDTSpecial Weather StatementMKXLafayette, Sauk42 min
May 12, 9:37 AM CDTMarine Dense Fog AdvisoryMKX12 hr
May 12, 10:01 AM CDTSpecial Weather StatementMKXColumbia, Dane, Green29 min
May 12, 10:05 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Rock, Sauk25 min
May 12, 10:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Jefferson, Rock44 min
May 12, 11:02 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha73 min
May 12, 11:07 AM CDTSpecial Marine WarningMKX113 min
May 12, 11:50 AM CDTSevere Thunderstorm WarningMKXOzaukee40 min
May 12, 12:13 PM CDTSpecial Weather StatementMKXJefferson32 min
May 12, 12:16 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more3 hr
May 12, 12:30 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha3 hr
May 12, 12:51 PM CDTSpecial Marine WarningMKX84 min
May 12, 3:07 PM CDTSevere Thunderstorm WarningMKXRock, Walworth38 min
May 12, 3:34 PM CDTSevere Thunderstorm WarningMKXRock, Walworth41 min
May 12, 3:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha63 min
May 12, 3:58 PM CDTSevere Thunderstorm WarningMKXWalworth47 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth23 min
May 12, 4:45 PM CDTTornado WarningMKXKenosha, Racine, Walworth45 min
May 12, 4:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha33 min
May 12, 5:04 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth26 min
May 12, 5:09 PM CDTSpecial Marine WarningMKX96 min
May 12, 5:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine46 min
May 12, 5:55 PM CDTSpecial Weather StatementMKXKenosha, Racine50 min
May 12, 6:16 PM CDTSpecial Weather StatementMKXJefferson29 min
May 12, 6:18 PM CDTSpecial Weather StatementMKXWaukesha27 min
May 12, 6:28 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Green, Jefferson, Rock, Waukesha2 hr
May 12, 6:42 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.